# SDR SWAA2021100514203

- Difficulty date: September 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER ON FLOOR PANEL PN 141A5810-273 RBL 10 TO RBL 22 STA 332.1 BTW STA 360 ; 2021-393066 / [24] REPAIRED FLOOR PANEL PN 141A5810-273 RBL 10 TO RBL 22 STA 332.1 BTW STA 360 AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 RII INSPECTION
